National Patient Safety Alert: potent synthetic opioids implicated in increase in drug overdoses

Public Health England has issued a National Patient Safety Alert as in the past 10-14 days there have been an unprecedented number of overdoses (with some deaths) in people who use drugs, primarily heroin, in some parts of the country.

Join OnMedica and benefit from:

  • Bitesize CPD and easy to digest content, free for UK-based GPs and specialist doctors
  • High-quality, evidence-based content developed by expert editors and clinicians
  • Articles, quizzes, videos, visual summaries and more
  • Regulatory alerts and round-up of medical journals
  • New content added daily, so you know you’re always up to date
Register

Existing members Sign in

Sorry, we need to confirm your details before you can access this content.

If you have just signed up to OnMedica, you are seeing this message because we couldn’t automatically verify that you are a practising doctor in the UK. Please check your email inbox as we may need a few more details to validate your OnMedica membership. If you haven’t received an email from us or you need assistance, please contact customer.services@onmedica.com.